# SDR SWIA200616113

- Difficulty date: January 11, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 2,517 hours, 1,665 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 769
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 1,137 hours, 751 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

RUDDER LIMITER FAULT STATUS.  REPLACED NR 1 SSCU IAW MM 27-61-05.  OPERATIONAL CHECK GOOD.
